# SDR 1MYR2017081100433

- Difficulty date: September 17, 2016
- Submitted: August 11, 2017
- Operation: General aviation
- Aircraft: N1884M
- Make and model: Cessna 172S
- Aircraft serial: 172S9931
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transmitter
- Part number: S38522
- Part serial: 4688
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED RT FUEL SENDER PN S38522 SN 4688 AND INSTALLED RT FUEL SENDER PN S38522 SN 4963.  WE HAVE BEEN HAVING A TERRIBLE TIME WITH FUEL SENDERS FROM CESSNA.  WE KEEP GETTING ERRATIC INDICATIONS OF FUEL AND THEY QUIT WORKING COMPLETELY INTERMITTENTLY.  CESSNA HAS NOT BEEN VERY SUPPORTIVE IN DETERMINING THE CAUSE OF DEFECTIVE PARTS.  THERE NEEDS TO BE AN INVESTIGATION INTO THESE DEFECTIVE PARTS.
